MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW. MORCESCOPE 12° 24.5FR WL 199MM RIGID; MORESCOPE

RICHARD WOLF GMBH PANOVIEW. MORCESCOPE 12° 24.5FR WL 199MM RIGID; MORESCOPE
Model Number 8970402
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/14/2021, the user facility reported the following complaint description: unable to see clearly through the scope.This was the first time it was used since it arrived in october due to other parts of the tray being unavailable.Was the device being used on a patient when the reported issue occurred? yes was there any injury or illness to patient due to the reported issue? no was there any injury or illness to any other personnel due to the reported issue? no did the issue cause a delay in the procedure being performed? yes did the delay put the patient at risk? no was there a similar bac-up device available for use? no was the scheduled procedure completed? yes additional questions to user facility/represenative on 12/16/2021: how long was the delay? the procedure took approximately an extra 45 minutes due to extremely poor visibility.What actions were being done during the delay? when we could identify clearly tissue it was morcellated.We also waited for their other scope to be reprocessed and brought into the room.Did the patient require any additional treatment during the delay or will require another procedure as the result of the delay? no additional treatment nor any additional procedures are indicated at this time.What was the patient's outcome? once the 2nd scope was ready to use, he was able to morcellate the remaining tissue and confirm that no further intervention is indicated.Richard wolf provided an rma number for device return.An investigation is pending device return.
 
Additional Manufacturer Narrative
Rwmic considers this mdr open, rwmic will submit a follow up report after the device is evaluated and/or if new information becomes available.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation/evaluation: the device was received by richard wolf medical instrument and evaluated using visual and functional means.The reported condition, unable to see clearly through scope, was not confirmed.According to the technician, "reported problem not justified, scope pass all tests".Probable root cause: no device problem found.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing information, new information, and changed information.Missing information: we've attempted contacting the user facility was contacted twice in an effort to collect patient information and user information.As of 01/11/2022, rwmic has not received a response.New information: the following fields have new information: b3, b5, g6, h2, h6, h10.Changed information: the following fields have changed information: d2,d9, h3, h8.Device labeling was reviewed for patient code and device codes, see below: - patient code: not applicable, no patient problem was reported.- device code: not applicable, no device issue found.Rwmic considers this mdr closed.Should richard wolf receive new information, a follow-up report will be sent to fda as required.

Brand Name
PANOVIEW. MORCESCOPE 12° 24.5FR WL 199MM RIGID
Common Device Name
MORESCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strabe32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer str. 32
knittlingen,, baden-wurtemberg 75438
GM   75438
Manufacturer Contact
phillipp schmidt
pforzheimer str. 32
knittlingen,, baden-wurtemberg 75438
GM   75438
MDR Report Key13088282
Report Number1418479-2021-00059
Device Sequence Number5926058
Product Code FJL
UDI-Device Identifier04055207023525
UDI-Public04055207023525
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8970402
Device Catalogue Number8970402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown